# SDR UPS96421728

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B01100
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  EXTERIOR SURFACE OF WING CENTER SECTION UPPER SKIN BS 1100 RBL 117 SKIN CORRODED.  REWORKED CORROSION IAW SRM 51-10-01.  DAMAGE AFTER REWORK OUT-OF-LIMITS IAW SRM 57-30-01.  REPAIRED CENTER WING UPPER SKIN IAW KLM DFX 96-243/EFN 747-57-0346 AND REF. UPS-AMS-96-0262RE.
